# SDR SWAA022823

- Difficulty date: December 1, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 45,263 hours, 37,278 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND AFT CARGO DOOR CRACKED ON UPPER FRAME BEHIND  PULLEY BRACKET.  REMOVED AND REPLACED FRAME PER SRM.
